MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; HEMIARTHROPLASTY PROSTHESIS

ORTHO DEVELOPMENT PIVOT; HEMIARTHROPLASTY PROSTHESIS
Model Number 133-2242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explant date - the report indicated a revision was planned but it had not yet occurred at the time of the report and no further information has yet been provided.
 
Event or Problem Description
A hemiarthroplasty was performed on (b)(6) 2018.Dislocation on 2-mar-2021 caused pain.Due to age and being bedridden, the surgeon plans to revise to reconstruct or remove the stem but will not perform total hip arthroplasty.This report is being submitted because a proposed intervention was mentioned even though it had not yet occurred.No further information has been provided by the hospital.

Brand Name
PIVOT
Common Device Name
HEMIARTHROPLASTY PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key14418079
Report Number1722511-2022-00004
Device Sequence Number17511361
Product Code KWY
UDI-Device Identifier00822409015115
UDI-Public(01)00822409015115(17)250608(10)A194935
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model Number133-2242
Device Lot NumberA194935
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown